MAUDE Adverse Event Report: United Orthopedic Corporation USTAR II Knee System; Prosthesis, Knee, Femorotibial, Constrained, Cemented, Metal/Polymer

United Orthopedic Corporation USTAR II Knee System; Prosthesis, Knee, Femorotibial, Constrained, Cemented, Metal/Polymer
Catalog Number 2115-3410
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Bone Shedding Debris (4557); Limb Pain (4836)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A complaint case regarding the distal femoral component was received by the french branch on (b)(6) 2026.A 51-year-old male patient underwent tka surgery using the ustar ii knee system on (b)(6) 2024.The patient experienced a fall several months earlier and subsequently developed pain.At the follow-up visit on (b)(6) 2026, the x-ray showed intra-articular bone fragments and fracture of the prosthesis hinge component.A revision surgery was performed on (b)(6) 2026.
 
Additional Manufacturer Narrative
It is confirmed that the production records of the distal femoral component contained no relevant abnormal notes.The final product dimensions, appearance, and inspection values all complied with the specification requirements.As of the reporting date, the complaint product has not yet been obtained.Based on our review of all currently available information, current evidence does not establish a causal relationship between the device and the reported event, and the definitive root cause could not be identified.The final report will be submitted if the complaint product is received and further investigation results are available.

Brand Name
USTAR II Knee System
Common Device Name
Prosthesis, Knee, Femorotibial, Constrained, Cemented, Metal/Polymer
Manufacturer (Section D)
United Orthopedic Corporation
no. 57., park ave 2.
science park
hsinchu city, hsinchu city 30075
TW  30075
Manufacturer Contact
ho lois
no. 57., park ave 2.
science park
hsinchu city, hsinchu city 30075
TW   30075
MDR Report Key50232496
Report Number9681642-2026-00031
Device Sequence Number18707530
Product Code KRO
UDI-Device Identifier04719872179443
UDI-Public0104719872179443173207041024F670A
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K190100
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2115-3410
Device Lot Number24F670A
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexMale
Patient Weight121 LB